# SDR QXEA0200346

- Difficulty date: February 18, 2002
- Submitted: March 16, 2002
- Operation: Air carrier
- Aircraft: N480AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11229
- Aircraft time: 34,715 hours, 40,975 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Scratched
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - INTERCOSTAL IMMEDIATELY ABOVE CUT OUT FOR PANEL 24A HAS BEEN SCRATCHED.  REPAIRED IAW FOKER SRM.
